MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX NRFIT EPIDURAL CUSTOM KIT; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX NRFIT EPIDURAL CUSTOM KIT; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1000-64
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number: mrn3011237704-2025-00057-01.The date of that submission was 20-nov-2025.H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.
 
Event or Problem Description
It was stated that nrfit sciatic and femoral nerve catheters were inserted separately on (b)(6) 2025.Both were connected to separate 5 ml per hour pumps.The femoral nerve catheter was completely drained by on (b)(6) 2025, but the sciatic nerve catheter was about half drained.Manual bolus administration of the femoral catheter via the existing filter and connector was normal.Extremely high pressure was encountered when attempting to bolus the sciatic nerve catheter.New filter installed and connected, flushed without problem, but after connecting it to the catheter, the same problem occurred: very high pressure and not flushing.Another attempt with a new connector-filter from an epidural pack with the same problem.The patient's catheter appeared to be undamaged and patent upon visual inspection.When the new filter-connector combinations were then initially tested on the new epidural catheter, they flushed the catheter without problem.However, when unlocking and locking the connector, they could no longer flush despite no obvious damage being visible.There was patient involvement.The incident has been reported to the regulatory agency.Nca reference: (b)(4) aicxml.Associated catheter and minipack complaints documented on (b)(4).

Brand Name
PORTEX NRFIT EPIDURAL CUSTOM KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key24132990
Report Number3012307300-2026-00436
Device Sequence Number10394276
Product Code BSN
UDI-Device Identifier15019517054651
UDI-Public(01)15019517054651(17)290912(10)6056795
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1000-64
Device Lot Number6056795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown